MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER
Model Number DS2C002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during a procedure for a new implant, when attempting to cannulate the coronary sinus for lead placement, the physician inserted the catheter into the vessel, when gliding the sheath over, movement (deep breathing) and force from the sheath contact caused a coronary sinus dissection.The physician believed he may have selected the wrong curve of sheath.The leads were successfully implanted and the patient was monitored throughout.A subsequent echocardiogram post procedure confirmed no effusion was present.The patient was stable with no other complications.

Brand Name
CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8400688
Report Number2017865-2019-03454
Device Sequence Number1922577
Product Code DQY
UDI-Device Identifier05414734218207
UDI-Public05414734218207
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberDS2C002
Device Lot Number6402173
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;